Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4335
Title: Transfinite order dimension
Authors: Arenas, F. G.
Puertas, M. L.
Keywords: Transfinite dimensionorder of a familyboundary of a basemetrizable
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: F.G. Arenas and M.L. Puertas, "Transfinite order dimension", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999) suppl., pp. 11-19.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999) suppl.
Abstract: We give two different transfinite extensions of the covering dimension based on the Borst's order of certain families of boundaries of basic open sets. We compare them and we study their main properties.
URI: http://hdl.handle.net/10077/4335
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999) s.

Files in This Item:
File Description SizeFormat 
ArenasPuertasRendMat30s.pdf178.84 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

544
checked on Oct 19, 2018

Download(s)

233
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.